Global attractors of pinched skew products

Glendinning, Paul (2002) Global attractors of pinched skew products. Dynamical Systems: an international journal, 17 (3). pp. 287-294. ISSN 1468-9367

[img] PDF

Download (364kB)


A class of skew products over irrational rotations of the circle is defined which contains some systems which have strange nonchaotic attractors. The global attractor of these systems is characterized: it lies between an upper semi-continuous curve and a lower semi-continuous curve. With additional assumptions on the class of maps considered more detail of the attractor can be given.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 37 Dynamical systems and ergodic theory
Depositing User: Professor Paul Glendinning
Date Deposited: 17 May 2006
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item